Journal article icon

Journal article

A family of steady Ricci solitons and Ricci-flat metrics

Abstract:
We produce new non-Kähler complete steady gradient Ricci solitons whose asymptotics combine those of the Bryant solitons and the Hamilton cigar. The underlying manifolds are of the form ℝ2 × M2 × ⋯ × Mr where Mi are arbitrary Einstein manifolds with positive scalar curvature. On the same spaces we also obtain a family of complete non-Kähler Ricci-flat metrics with asymptotically locally conical asymptotics. Among these new Ricci-flat and soliton examples are pairs with dimension 4m + 3 which are homeomorphic but not diffeomorphic.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.4310/CAG.2015.v23.n3.a5

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
International Press Publisher's website
Journal:
Communications in Analysis and Geometry Journal website
Volume:
23
Issue:
3
Pages:
611–638
Publication date:
2015
DOI:
ISSN:
1019-8385 and 1944-9992
Pubs id:
pubs:507722
URN:
uri:a4871eb2-ae10-4d7c-b002-d64dd11ed073
UUID:
uuid:a4871eb2-ae10-4d7c-b002-d64dd11ed073
Local pid:
pubs:507722
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP